Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Heavy bleeding, took Trapic, no relief. Should i continue using it or consult doc again? - Online Doctor Chats

Date : 14-Mar-2013
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User:Hello Good Morning..
Doctor:How can I help you?
User: XXXXXXX & my friend XXXXXXX here from XXXXXXX .
User:my friend has some query regarding her periods..
User:will u be able to help her out?
Doctor:I shall help you with the query.\
Doctor:Proceed with your query.
User:She has been bleeding since past 10 days..
User:her gynic suggested her Trapic 500mg
User:she took 6 tablets..2 per day..
User:as per her doc..
User:but it didn't stops
User:so she shud continue using it or shud consult doc again
User:but her doc said use 6 tabs for 3 days and it will come down it seems..but it didn't come down
User:so now
Doctor:May I know her age?
User:wat do u suggest?meet gynic again or
User:29 years..married
Doctor:Let me guide you.
Doctor:Irregular bleeding can occur due to various causes.
User:ya pls go ahead my frnd is also here
User:oh ..k
Doctor:Most commonly it is related to some hormonal disturbances which doctors feel will stabilize
Doctor:the medicine given to your friend is a drug that is known to stop any bleeding.
Doctor:Now since that has not helped her,
User:oh k..
Doctor:she will need an evaluation to know the cause of this excessive bleeding.
User:ususally how many tablets we can take?
User:of trapic 500mg
User:continuing it for 2 more days will help is it?
Doctor:It is generally suggested for a week
User:she just took for 3 days..
Doctor:And if by a week it does not reduce, then she needs to be reviewed.
User:and she says she took 4 tabs and stopped it
User:but she can continue it now again or?
Doctor:You mean, the bleeding has stopped now?
User:not yet..
User:i told she took 4 tabs for 2 days and stopped it seems
User:u daid she can take till 1 week na..
User:so..she s just asking if she can continue with it
User:and take for a week?
Doctor:The usual dosage of this drug is 500 to 1000mg per day
Doctor:which can be taken for a week.
User:okie..thanks for the info..
User:but for now..wat do u suggest?
Doctor:When was her last dose?
Doctor:I mean when did she take her last medicine?
User:26 & 27th she took for 2 days it seems and she stopped
User:can she start taking those tablets again?
User:there was gap of 2 days na..
User:is it okie? please suggest
Doctor:If she had taken additional dosage, that effects of those pills will come down in 48 hours time.
Doctor:She may take then for 2-3 days more
Doctor:in the dosage as suggested by her gynecologist, that is not more than 2 tablets a day
Doctor:If it does not reduce
Doctor:then she would need to review with her gynecologist
User:surely..she will start right now then..her next dosage
Doctor:for the complete evaluation.
User:thanks alot for the suggestion
Doctor:In addition,
User:Surely she will visit over the weekend then
Doctor:please ask your friend to take iron capsules too.
User:oh wats dat
User:tablets name please?
Doctor:She may take cap hemup. This is available over the counter.
Doctor:She can take these capsule one per day half an hour after food.
Doctor:This will prevent her from becoming anemic.
Doctor:Hope you have followed what I have suggested,
User:she will continue medicines for a week - 2 per day along with iron tabs
User:thanks alot!!!
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor